Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Red marks on the ankles - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
User :   hi i have a problem with my ankles
Doctor :   How can i help you
User :   i have red marks on both out ankles, under the skin
User :   they blanch when presure is pressed but no over the counter creams are helping
Doctor :   k
Doctor :   since when you are having this problem
User :   6 months
Doctor :   do you have any pain
User :   no pain
User :   often have cold feet
Doctor :   k u had any fall or injury
User :   no injuries.
Doctor :   k
Doctor :   is there any itching?
User :   sometime irriation, not itching
Doctor :   can you tell me the exact size
User :   my calves have scaly normal skin colour
User :   they are around the size of two strawberries?
Doctor :   do you have fever
Doctor :   is there any skin elevetions
User :   no fever. no swelling. no varicose veins. no evelations just these marks under the skin
Doctor :   its better to consult the skin doctor
User :   do you think it is serious?
Doctor :   get a pysical examinations done
Doctor :   and get back to me
User :   ok
Doctor :   its not serious
Doctor :   but it can be a possibilty of dermatitis
Doctor :   are you on medications

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor